# SDR SIMA200126201

- Difficulty date: September 19, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N358BZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17278
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3340 - EMERGENCY FLOOR LIGHTING AT SEATS 6B AND 7B WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY 22LN IAW SAAB 240B AMM.  OPS CHECKS GOOD.  (M)
